# SDR HEEA978846

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Transmitter
- Part number: 704A37642043
- Condition: Inoperative
- Location: Eng
- Part time: 1,437 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG TEMP TRANSMITTER INOPERATIVE.
